MathSciNet Relay Station
MathSciNet bibliographic data
MR2549452 (2010h:42051) 42C05
Kalyagin, V. A.; Kononova, A. A. On the asymptotics of polynomials, orthogonal on a system of arcs, with respect to a measure with a discrete part. (Russian) Algebra i Analiz 21 (2009), no. 2, 71--91; translation in St. Petersburg Math. J. 21 (2010), no. 2, 217–230
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement